Alert archive / Missouri / Flash Flood Warnings in 2010

Flash Flood Warning 41, NWS Springfield, MO

May 16, 2010Douglas County, Wright County, Missouri

NWS Springfield, MO issued this flash flood warning at May 16, 2010, 4:03 PM CDT for Douglas County, Wright County, Missouri. It was in force for 6 hr. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 16, 2010, 4:03 PM CDT (21:03 UTC)
Expired
May 16, 2010, 9:52 PM CDT
In force
6 hr
Issued by
NWS Springfield, MO
Area
Storm-based polygon
Flood severity
None

Counties Douglas County, MO, Wright County, MO

The radar

The Springfield radar (KSGF), 86 km from the middle of the area, began a volume at 21:04 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 16, 4:15 PM CDTFLASH FLOODMansfield, MORUNOFF EXCEEDED DRAINAGE AREA WITH WATER OF 1 INCH IN DEPTH ENTERING A BUSINESS NEAR COMMERICAL AND OAK STREETS.
May 16, 8:50 PM CDTFLOODAva, MOFLOODING REPORTED AT ROUTE Y...ROUTE U...AND ROUTE FF IN AVA.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 12 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 9.1 hours before the alert went out and 122 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2010-05-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 682 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2010-05-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 36 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
682 J/kg
Mixed-layer CIN
-7 J/kg
Mixed-layer LCL
454 m above ground
0-6 km bulk shear
30 kt
0-1 km storm-relative helicity
36 m²/s²
0-3 km storm-relative helicity
46 m²/s²
Significant tornado parameter
0.1
Supercell composite
0.7

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

003 
WGUS53 KSGF 162103
FFWSGF
MOC067-229-170300-
/O.NEW.KSGF.FF.W.0041.100516T2103Z-100517T0300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
403 PM CDT SUN MAY 16 2010

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  CENTRAL DOUGLAS COUNTY IN SOUTHWEST MISSOURI...
  SOUTHERN WRIGHT COUNTY IN SOUTHWEST MISSOURI...

* UNTIL 1000 PM CDT.

* AT 354 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  SLOW MOVING THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE      
  WARNED AREA. RAINFALL RATES OF ONE TO TWO INCHES PER HOUR ARE      
  OCCURRING WITH THESE STORMS.

* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
  OCCUR. CREEKS...STREAMS AND LOW WATER CROSSINGS WILL BE ESPECIALLY
  SUSCEPTIBLE TO THE DANGERS OF FLASH FLOODING.

THIS WARNING INCLUDES BUT IS NOT LIMITED TO THE FOLLOWING LOW WATER
CROSSINGS...

ROUTE FF AT HUNTER CREEK EAST OF AVA...
ROUTE FF AT TURKEY CREEK EAST OF AVA...
ROUTE U AT BRYANT CREEK NORTHWEST OF BRUSHYKNOB.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.

&&

LAT...LON 3692 9268 3708 9269 3724 9269 3726 9268
      3726 9226 3725 9225 3718 9225 3707 9226
      3706 9224 3691 9224

$$

KARDELL
3 follow-up statements
833 
WGUS73 KSGF 162119
FFSSGF

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
419 PM CDT SUN MAY 16 2010

MOC067-229-170300-
/O.CON.KSGF.FF.W.0041.000000T0000Z-100517T0300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
WRIGHT MO-DOUGLAS MO-
419 PM CDT SUN MAY 16 2010

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1000 PM CDT FOR
CENTRAL DOUGLAS AND SOUTHERN WRIGHT COUNTIES...

LOCAL LAW ENFORCEMENT OFFICIALS REPORTED THAT EXCESSIVE RAINFALL WAS 
PRODUCING FLASH FLOODING ACROSS THE WARNED AREA.  FLOODING OF LOW 
LYING STRUCTURES HAS BEEN REPORTED IN MANSFIELD.  RAINFALL RATES OF 
ONE TO TWO INCHES PER HOUR ARE OCCURRING WITH THESE STORMS.

RUNOFF FROM THIS EXCESSIVE RAINFALL IS CAUSING FLASH FLOODING.
CREEKS...STREAMS AND LOW WATER CROSSINGS WILL BE ESPECIALLY
SUSCEPTIBLE TO THE DANGERS OF FLASH FLOODING.

THIS WARNING INCLUDES BUT IS NOT LIMITED TO THE FOLLOWING LOW WATER
CROSSINGS...

ROUTE FF AT HUNTER CREEK EAST OF AVA...
ROUTE FF AT TURKEY CREEK EAST OF AVA...
ROUTE U AT BRYANT CREEK NORTHWEST OF BRUSHYKNOB.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.

&&

LAT...LON 3692 9268 3708 9269 3724 9269 3726 9268
      3726 9226 3725 9225 3718 9225 3707 9226
      3706 9224 3691 9224

$$

KARDELL
305 
WGUS73 KSGF 162351
FFSSGF

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
651 PM CDT SUN MAY 16 2010

MOC067-229-170300-
/O.CON.KSGF.FF.W.0041.000000T0000Z-100517T0300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
WRIGHT MO-DOUGLAS MO-
651 PM CDT SUN MAY 16 2010

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1000 PM CDT FOR
CENTRAL DOUGLAS AND SOUTHERN WRIGHT COUNTIES...

AT 641 PM CDT...LOCAL LAW ENFORCEMENT OFFICIALS REPORTED THAT
EXCESSIVE RAINFALL WAS PRODUCING FLASH FLOODING ACROSS THE WARNED 
AREA. SEVERAL LOW WATER CROSSINGS REMAIN FLOODED ACROSS WRIGHT 
COUNTY.

RUNOFF FROM THIS EXCESSIVE RAINFALL IS CAUSING FLASH FLOODING.
CREEKS...STREAMS AND LOW WATER CROSSINGS WILL BE ESPECIALLY
SUSCEPTIBLE TO THE DANGERS OF FLASH FLOODING.

THIS WARNING INCLUDES BUT IS NOT LIMITED TO THE FOLLOWING LOW WATER
CROSSINGS...

ROUTE FF AT HUNTER CREEK EAST OF AVA...
ROUTE FF AT TURKEY CREEK EAST OF AVA...
ROUTE U AT BRYANT CREEK NORTHWEST OF BRUSHYKNOB.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND ALONG THE
BANKS OF CREEKS AND STREAMS.

&&

LAT...LON 3692 9268 3708 9269 3724 9269 3726 9268
      3726 9226 3725 9225 3718 9225 3707 9226
      3706 9224 3691 9224

$$

KARDELL
516 
WGUS73 KSGF 170252
FFSSGF

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
952 PM CDT SUN MAY 16 2010

MOC067-229-170258-
/O.CAN.KSGF.FF.W.0041.000000T0000Z-100517T0300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
WRIGHT MO-DOUGLAS MO-
952 PM CDT SUN MAY 16 2010

...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR CENTRAL DOUGLAS AND
SOUTHERN WRIGHT COUNTIES...

AN AREAL FLOOD WARNING STILL REMAINS IN EFFECT UNTIL 9 AM DUE TO 
WIDESPREAD RAINFALL OVER THE PAST COUPLE OF DAYS. SOME LOW WATER 
CROSSINGS WILL REMAIN FLOODED THROUGH TONIGHT.  

EXCESS RUNOFF FROM HEAVY RAIN HAS ENDED OVER THE WARNED AREA. STREAMS
AND CREEKS IN THE WARNED AREA HAVE RECEDED OR WERE BEGINNING TO
RECEDE...ENDING THE FLOOD THREAT. IF FLOODING HAS BEEN OBSERVED...
PLEASE REPORT IT TO YOUR LOCAL LAW ENFORCEMENT AGENCY.

LAT...LON 3692 9268 3708 9269 3724 9269 3726 9268
      3726 9226 3725 9225 3718 9225 3707 9226
      3706 9224 3691 9224

$$

DSA

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this flash flood warning went out at May 16, 3:00 PM CDT, 1 hour 3 minutes earlier.

Area forecast discussion, May 16, 3:00 PM CDT, 1 hour 3 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
300 PM CDT SUN MAY 16 2010

.DISCUSSION...

MAIN CONCERNS FOR THE FORECAST CONTINUES TO REVOLVE AROUND THE
POTENTIAL FOR PRECIPITATION ACROSS THE OZARKS AND...IN THE SHORT
TERM...THE POTENTIAL FOR STRONG STORMS THIS AFTERNOON INTO THIS
EVENING.

THE AREA OF HEAVY RAINFALL AND EMBEDDED THUNDERSTORMS THAT BROUGHT
OVER AN INCH OF RAIN TO MANY LOCATIONS HAS LIFTED NORTHEAST OF THE
OZARKS AND SHOULD CONTINUE TO MOVE TO THE EAST THIS EVENING.
HOWEVER...IN THE WAKE OF THIS MORNING SYSTEM...PARTIALLY CLEARING
HAS ALLOW THE ATMOSPHERE TO RECOVER A BIT AND ACTUALLY
DESTABILIZE. SURFACE BASE CAPE VALUES ACROSS THE REGION RANGED
FROM 500 TO 1500 J/KG WITH MODEST LAPSE RATES. THE APPROACH OF
SURFACE LOW PRESSURE FORM THE WEST IN COMBINATION WITH AN UPPER
LEVEL TROUGH MOVING EAST ACROSS THE PLAINS AND AN ASSOCIATED JET
MAX THAT WILL PLACE THE REGION IN THE LEFT EXIT REGION WILL ALL
PROVIDE THE SYSTEM WITH MID AND UPPER LEVEL SUPPORT FOR THE
DEVELOPMENT OF THUNDERSTORMS. THIS CAN BE NOTED ON THE LATEST
REGIONAL RADAR WITH SEVERAL LINES OF THUNDERSTORMS MOVING EAST
ACROSS THE REGION. AS THE UPPER LEVEL TROUGH AND JET MAX MOVE
CLOSER TO THE REGION THE POSSIBILITY OF STRONG TO BORDERLINE SEVERE
THUNDERSTORMS WILL INCREASE. THE STRONGEST STORMS WOULD BE CAPABLE
OF PRODUCING LARGE HAIL AND DAMAGING WINDS. CURRENT SHEAR VALUE
DO NOT APPEAR TO BE SUPPORTIVE OF TORNADO DEVELOPMENT BUT ANY
STORM THAT CAN ROTATE MAY PRODUCE A TORNADO.

THE MODELS CONTINUE TO INDICATE A RATHER UNORGANIZED PATTERN FOR
THE UP COMING WEEK WITH A RIDGE BUILDING OVER THE AREA THROUGH
TUESDAY BEFORE IT IS UNDERCUT BY A WEAK UPPER LEVEL LOW THAT BRING
THE CHANCE OF RAINFALL BACK TO THE REGION BY LATE WEDNESDAY NIGHT.
THE RAIN CHANCES THEN HANG OUT THROUGH THE END OF THE WORK WEEK.
OVERALL THE PATTERN IS A FAIRLY WET ONE WITH TEMPERATURES EXPECTED
TO BE BELOW NORMAL AS INITIALLY NORTHWEST FLOW AND THEN CLOUD
COVER HELPS TO KEEP HIGH TEMPERATURES IN CHECK MUCH OF THE WEEK.
WARMING MID LEVEL TEMPERATURES ATTEMPT TO MOVE OVER THE REGION BY
THE NEXT WEEKEND WHICH...DESPITE THE EXPECTED CLOUD COVER WOULD
HELP TEMPERATURES CLIMB TO AROUND 80 DEGREES.

HATCH

&&

.AVIATION...

CONTINUED DEVELOPMENT OF SHOWERS AND TSRA ARE EXPECTED FOR THE
AFTERNOON. WITH BREAKS IN THE CLOUDS ACROSS SOUTHERN MISSOURI...THIS
WILL LEAD TO HIGHLY VARIABLE FLIGHT CATEGORIES THIS AFTERNOON.
AFTER SUNSET THE MAIN STORY WILL BE THE LOWERING OF CIGS AND
VIS WITH THE DEVELOPMENT OF FOG AT ALL THREE SITES. ALL SITES ARE
EXPECTED TO SEE LIFR CIGS TONIGHT WITH LIFR VIS AT BOTH BBG AND
SGF. THE SYSTEM BRINGING THE RAIN WILL SLOWLY MOVE OUT ON MONDAY
AND ALLOW MORE FAVORABLE CONDITIONS TO RETURN.

CCC

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...FLASH FLOOD WATCH UNTIL 7 PM CDT THIS EVENING FOR MOZ077-079>083-
     088>098-101>106.

KS...FLASH FLOOD WATCH UNTIL 7 PM CDT THIS EVENING FOR KSZ097-101.

&&
Hazardous weather outlook, May 16, 3:36 PM CDT, 27 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPRINGFIELD MO
336 PM CDT SUN MAY 16 2010

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-172045-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
336 PM CDT SUN MAY 16 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THE HAZARDOUS WEATHER RISK LEVEL IS...ELEVATED.

HAZARDS WEATHER RISK...

  ELEVATED FLOODING RISK.

  LIMITED HAIL RISK FOR HAIL TO THE SIZE OF QUARTERS.

  LIMITED RISK OF WINDS IN EXCESS OF 60 MPH.

  LIMITED LIGHTNING RISK.

  ELEVATED RISK OF DENSE FOG.

DISCUSSION...

  SCATTERED SHOWERS AND THUNDERSTORMS WILL CONTINUE TO PUSH EAST
  ACROSS THE MISSOURI OZARKS THIS AFTERNOON INTO THIS EVENING.
  LOCALIZED ADDITIONAL RAINFALL AMOUNTS AROUND AN INCH ARE
  POSSIBLE WITH THE STORMS THIS AFTERNOON...WHICH WILL LEAD TO A
  LOCALIZED ELEVATED THREAT FOR FLOODING.

  ELEVATED INSTABILITY WILL INCREASE ACROSS SOUTHERN MISSOURI
  THIS AFTERNOON...WHICH WILL RESULT IN A LIMITED RISK FOR A FEW
  STORMS CAPABLE OF PRODUCING MARGINALLY SEVERE HAIL AND WINDS IN
  EXCESS OF 60 MPH ACROSS SOUTHERN MISSOURI THROUGH THIS EVENING.

  THERE IS AN ELEVATED RISK FOR THE DEVELOPMENT OF DENSE FOG
  AGAIN TONIGHT AS A SATURATED AIR MASS REMAINS IN PLACE AHEAD OF
  AN APPROACHING AREA OF LOW PRESSURE. AS THE LOW MOVES OVER THE
  REGION...VISIBILITIES WILL FALL TO A HALF MILE OR LESS AT TIMES.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

  A SLIGHT CHANCE FOR THUNDERSTORMS EXISTS DURING THE MIDDLE AND
  LATER PORTIONS OF THE UPCOMING WORK WEEK.

.SPOTTER INFORMATION STATEMENT...

  SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.

&&

THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH
OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE)

HATCH

In the hours before

Special weather statement, May 16, 11:54 AM CDT, 4 hours 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1154 AM CDT SUN MAY 16 2010

MOZ070-071-082-083-097-098-161745-
SHANNON MO-TEXAS MO-PULASKI MO-PHELPS MO-DENT MO-HOWELL MO-
1154 AM CDT SUN MAY 16 2010

...SIGNIFICANT WEATHER ALERT FOR NORTHEASTERN HOWELL...NORTHWESTERN
SHANNON...SOUTHEASTERN PULASKI...SOUTHWESTERN PHELPS...TEXAS AND
WESTERN DENT COUNTIES UNTIL 1245 PM CDT...

AT 1151 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 5 MILES NORTHWEST OF
ROBY TO HOUSTON TO CLEAR SPRINGS...MOVING NORTHEAST AT 25 MPH. PENNY
SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE AKERS...ANUTT...ARROLL...BEULAH...
BUCYRUS...CLEAR SPRINGS...DARIEN...EDGAR SPRINGS...EUNICE...
GLADDEN...HARTSHORN...HAZELTON...HOUSTON...JADWIN...LECOMA...LENOX...
LICKING...MONTAUK...PINE CREST...PRESCOTT...RAYMONDVILLE...ROBY...
ROUND SPRING...SOLO...SOUTHERN FORT LEONARD WOOD...SUCCESS...
SUMMERSVILLE AND YUKON.

SCHAUMANN
Local storm report, May 16, 12:27 PM CDT, 3 hours 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1227 PM CDT SUN MAY 16 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1138 AM     FLASH FLOOD      4 SSE FORDLAND          37.10N 92.91W
05/16/2010                   WEBSTER            MO   LAW ENFORCEMENT

            ROUTE Z NEAR FINLEY RIVER FLOODED.

&&

JSS
Local storm report, May 16, 12:32 PM CDT, 3 hours 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1232 PM CDT SUN MAY 16 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1228 PM     FLASH FLOOD      2 W LANAGAN             36.61N 94.48W
05/16/2010                   MCDONALD           MO   EMERGENCY MNGR

            HIGHWAY EE WEST OF LANAGAN FLOODED AND IMPASSABLE.

&&

JSS
Local storm report, May 16, 12:51 PM CDT, 3 hours 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1251 PM CDT SUN MAY 16 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0830 AM     FLASH FLOOD      4 NNE MONETT            36.98N 93.90W
05/16/2010                   LAWRENCE           MO   LAW ENFORCEMENT

            FARM ROAD 1090 IS IMPASSABLE DUE TO FLOODING...12 INCHES
            OF WATER HAS COVERED THE ROADWAY.

&&

CCROWE
Local storm report, May 16, 2:05 PM CDT, 1 hour 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
205 PM CDT SUN MAY 16 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0110 PM     FLASH FLOOD      NE BRUMLEY              38.09N 92.48W
05/16/2010                   MILLER             MO   LAW ENFORCEMENT

            SIGNIFICANT AMOUNTS OF WATER ACROSS S C HWY 1/4 MILE
            NORTH OF HWY 42.

&&

CCROWE
Local storm report, May 16, 4:03 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
403 PM CDT SUN MAY 16 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1200 PM     FLASH FLOOD      3 SE LOWRY CITY         38.11N 93.70W
05/16/2010                   ST. CLAIR          MO   EMERGENCY MNGR

            ROAD WASHED OUT ON HIGHWAY CC.

&&

ANGLE

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 16, 1:10 AM CDTDense Fog AdvisorySGFBarry, Christian, Dallas, Dent, Douglas, Greene and 12 more8 hr
May 16, 5:07 AM CDTFlash Flood WarningSGFMcDonald, Newton10 hr
May 16, 7:23 AM CDTFlash Flood WarningSGFBarry, Lawrence6 hr
May 16, 8:59 AM CDTFlash Flood WarningSGFChristian, Greene, Stone, Taney6 hr
May 16, 9:29 AM CDTRiver Flood WarningSGFPulaski12 hr
May 16, 9:47 AM CDTFlash Flood WarningSGFBenton, Cedar, Hickory, St. Clair6 hr
May 16, 10:00 AM CDTFlash Flood WarningSGFDallas, Douglas, Ozark, Polk, Webster, Wright5 hr
May 16, 11:11 AM CDTFlash Flood WarningSGFBenton, Camden, Laclede, Miller, Morgan, Pulaski5 hr
May 16, 11:49 AM CDTFlash Flood WarningSGFDent, Maries, Phelps, Shannon, Texas4 hr
May 16, 12:54 PM CDTAreal Flood WarningSGFBarry, Christian, Dallas, Greene, Lawrence, McDonald and 5 more24 hr
May 16, 2:22 PM CDTAreal Flood WarningSGFBenton, Camden, Cedar, Hickory, Laclede, Maries and 5 more23 hr

Nearby

Flash Flood Warnings in Missouri, 2010Every flash flood warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.